# SDR SWAA2024020936170

- Difficulty date: December 29, 2023
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 787 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORROSION ** AT AFT CARGO COMPARTMENT FLOOR SUPPORT ANGLE LOWER NUTS STRAP AFT OF STA 787 S-25R MKD DOT<[01] REMOVED AND REPLACED STRAP AT AFT CARGO COMPARTMENT FLOOR SUPPORT ANGLE LOWER AREA AFT OF STA 787 S-25R PER REF SRM 51-40-02-0G-0AND DWG#146A0081.;[02] VERIFIED STEP 1
